Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Mathematical Tables—Errata


Journal: Math. Comp. 8 (1954), 164-165
DOI: https://doi.org/10.1090/S0025-5718-54-99330-8
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    A. Guillemin, Tables de Logarithmes à 3 quatrades et Nombres Correspondants avec 12-13 chiffres. Paris, 1912. F. Deprez, Tables for Calculating, by Machine, Logarithms to 13 Places of Decimals. Berne, 1939.


Additional Information

Article copyright: © Copyright 1954 American Mathematical Society